# SDR V0XD201412230279

- Difficulty date: December 22, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 26,897 hours, 19,301 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOORBEAM AT FS 1031 & LBL 27 IS CORRODED.  CUT & REMOVED BEAM DAMAGED AREA FROM FS 1000 TO 1045.  FABRICATED FLOORBEAM FROM EXTRUSION TMS60-34289.  FABRICATED FOUR EACH SPLICES, FOUR SHIMS & FOUR LOWER SPLICES.  FABRICATED & INSTALLED ALL REPAIR PARTS IAW REO 670-53-00-029 REV A DATED 31 AUG 2010.
